Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 350183, 48 pages
http://dx.doi.org/10.1155/2012/350183
Research Article

Complex Hessian Equations on Some Compact Kähler Manifolds

Université Internationale de Rabat (UIR), Parc Technopolis, Rocade de Rabat, Salé, 11 100 Sala Al Jadida, Morocco

Received 29 March 2012; Revised 22 July 2012; Accepted 31 July 2012

Academic Editor: Aloys Krieg

Copyright © 2012 Asma Jbilou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Jbilou, “Équations hessiennes complexes sur des variétés kählériennes compactes,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 348, no. 1-2, pp. 41–46, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. Aubin, “Métriques riemanniennes et courbure,” Journal of Differential Geometry, vol. 4, pp. 383–424, 1970. View at Google Scholar · View at Zentralblatt MATH
  3. T. Aubin, “Équations du type monge-ampère sur les variétés kähleriennes compactes,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 283, pp. 116–120, 1976. View at Google Scholar
  4. S.-T. Yau, “On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I,” Communications on Pure and Applied Mathematics, vol. 31, no. 3, pp. 339–411, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S.-Y. Li, “On the Dirichlet problems for symmetric function equations of the eigenvalues of the complex Hessian,” The Asian Journal of Mathematics, vol. 8, no. 1, pp. 87–106, 2004. View at Google Scholar · View at Zentralblatt MATH
  6. A. Vinacua, “Nonlinear elliptic equations and the complex Hessian,” Communications in Partial Differential Equations, vol. 13, no. 12, pp. 1467–1497, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Błocki, “Weak solutions to the complex Hessian equation,” Université de Grenoble. Annales de l'Institut Fourier, vol. 55, no. 5, pp. 1735–1756, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Hou, “Complex Hessian equation on Kähler manifold,” International Mathematics Research Notices, no. 16, pp. 3098–3111, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Jbilou, “Equations hessiennes complexes sur des variétés kählériennes compactes,” Thèse, University of Nice Sophia-Antipolis, 2010, http://tel.archives-ouvertes.fr/tel-00463111_v1/.
  10. L. Caffarelli, L. Nirenberg, and J. Spruck, “The Dirichlet problem for nonlinear second-order elliptic equations. III. Functions of the eigenvalues of the Hessian,” Acta Mathematica, vol. 155, no. 3-4, pp. 261–301, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Lin and N. S. Trudinger, “On some inequalities for elementary symmetric functions,” Bulletin of the Australian Mathematical Society, vol. 50, no. 2, pp. 317–326, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Hebey, Introduction à L'analyse non Linéaire sur les Variétés, Diderot, 1997.
  13. T. Aubin, Some Nonlinear Problems in Riemannian Geometry, Springer Monographs in Mathematics, Springer, Berlin, Germany, 1998.
  14. A. L. Besse, Einstein Manifolds, vol. 10, Springer, Berlin, Germany, 1987.
  15. P. Delanoë, “Sur l'analogue presque-complexe de l'équation de Calabi-Yau,” Osaka Journal of Mathematics, vol. 33, no. 4, pp. 829–846, 1996. View at Google Scholar · View at Zentralblatt MATH
  16. L. Gårding, “An inequality for hyperbolic polynomials,” vol. 8, pp. 957–965, 1959. View at Google Scholar
  17. P. Bayard, Problème de Dirichlet pour la courbure d'ordre m lorentzienne [Thèse], University Nice Sophia-Antipolis, 2001.
  18. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer, Berlin, Germany, 2001.